# SDR IPXA09557011

- Difficulty date: July 26, 2009
- Submitted: August 14, 2009
- Operation: Air carrier
- Aircraft: N415UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23855
- Aircraft time: 24,962 hours, 16,985 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 DENT IN FUSELAGE SKIN STA 1496 BETWEEN STR 7L AND 8L.  REPAIRED PER ATS ER 09-3930 AND IPXA EO B757-5330-34583A.
